"Withdrawl" symptoms. Real or just inside my head?

Discussion in 'Rebooting - Porn Addiction Recovery' started by DoYouEvenFapBro?, Feb 6, 2014.

  1. DoYouEvenFapBro?

    DoYouEvenFapBro? New Fapstronaut

    3
    1
    3
    I seem to get withdrawl symptoms after every relapse and attempt. Like within 2-3 days, I start getting very anxious and stressed out. I can't raise my voice in conversations. And general uneasiness about everything.

    I'm wondering if these are actually real or if I made them real by reading other's talking about it.
     
  2. muesli

    muesli Fapstronaut

    39
    0
    6
    I have those symptoms almost every time the next day. Their strength varies. Another symptom is increased aggression. The overall stress level seems to be high.
     
  3. slipsonic

    slipsonic Fapstronaut

    28
    3
    3
    Yep, I felt that way around day 4-5, anxious, moody, agressive (in a bad way) on day 8 now and those feelings are gone. I feel calmer. I still feel aggressive but in a more healthy way I guess. Like if someone threatened me I would stand up for myself, or if I had a chance to talk to a woman I would own it! Hang in there.
     
  4. illumino

    illumino Fapstronaut

    11
    2
    3
    It sounds like it may be a slight chemical imbalance causes by sudden withdrawal but don't take my word, I'm not a medical professional!!! The first week or so of quitting any addiction is always hard but if you persevere, you'll make it past that phase!!!!
     
  5. nofap88

    nofap88 Fapstronaut

    23
    0
    1
    I agree, i felt the same anxious feeling last week. Use it in a positive way. make dinner, read a book, go work out. Keep moving.
     
  6. ToGoBeyond

    ToGoBeyond Fapstronaut

    57
    15
    8
    I believe I also have the same problem as well! After 3-4 days after my relapse, I noticed I have social axiety/ackwardness when I communicate with other people. I also felt something unease in my body, I felt like a constant dread that is ticking and ticking inside me! Also when something goes wrong like conflict/ or communication problem with other people, I woul feel this intense anxiety driving within me. The best way I can deal with that is learn to accept it and feel it so I can goes beyond it. Sometime, I find a quiet place for myself, then I listen and feel the unease feeling in my body! I believe as a PMO addict, we have to goes beyond all these feeling if we wanted our way out!
     
  7. iwillovercome

    iwillovercome Fapstronaut

    94
    0
    6
    I feel like they are very real. I keep telling myself "it is going to take a while until your brain changes back!" But yea, I can agree with everything you are saying. I feel more anxiety, prone to depression, no thrill, etc.
     
  8. Yeah the first week was kind of hell emotionally.
    The only positive side effect I've noticed is my penis is less numb.
    Hopefully the fogginess goes away soon for us all.
     

Share This Page